On lengths, areas and Lipschitz continuity of polyharmonic mappings

J. Chen, A. Rasila*, X. Wang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this paper, we continue our investigation of polyharmonic mappings in the complex plane. First, we establish two Landau type theorems. We also show a three circles type theorem and an area version of the Schwarz lemma. Finally, we study Lipschitz continuity of polyharmonic mappings with respect to the distance ratio metric.

Original languageEnglish
Pages (from-to)1196-1212
Number of pages17
JournalJournal of Mathematical Analysis and Applications
Volume422
Issue number2
DOIs
StatePublished - 15 Feb 2015
Externally publishedYes

Keywords

  • Area distortion
  • Length distortion
  • Lipschitz continuity
  • Polyharmonic mapping

Fingerprint Dive into the research topics of 'On lengths, areas and Lipschitz continuity of polyharmonic mappings'. Together they form a unique fingerprint.

Cite this